# SDR UALA2012071803890

- Difficulty date: July 16, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 55,770 hours, 20,856 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Wire Harness
- Condition: Damaged
- Location: Escape Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2R ESCAPE SLIDE REMOVED FOR TROUBLESHOOTING.  REPLACED DOOR 2R ESCAPE, SLIDE PACK ASSY.  ESCAPE SLIDE HAS NO CONTINUITY THRU ITS INTEGRAL LIGHT WIRING HARNESS. REPLACED DOOR 2R ESCAPE SLIDE.
